# SDR ASAA2012062992444

- Difficulty date: June 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 355 hours, 114 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED W/VTK FLAG ON CAPT SIDE.  NORMAL OPS RESTORED 1 MIN LATER WITH NO CREW ACTION.  ACFT GROUNDED. ACCOMPLISHED FIM 34-61, TASK 801 NO PERTINENT FAULTS LOGGED IN LEFT FMC.  RIGHT FMC BITE SHOWS FMC-L PRES POS LAT RATE INTERMITTENT. ACCOMPLISHED FIM 34-61, TASK 824 WITH NO CURRENT FAULTS NOTED. VERIFICATION FLIGHT SUCCESSFUL.
